copper iud side effect

Discussion in 'IUDs' started by deep, Jun 25, 2015.


 

Dear Members: We have operated this forum since 2002. We currently have over 12,000 members that have free access to thousands of health related discussions. We rely on you as a member to peruse our health articles but do need your help in ensuring that the site will continue to operate for years to come. We ask that you CLICK ON OUR ADS to support the site. Thank you for your trust.

  1. deep

    deep New Member

    I Explain you my situation i had iud copper for 6 months and it's been 3 weeks since i have removed because i develop acne and eczema eyelids which i think was caused by copper iud .I had never had that before I want to know how long the symptoms will disappear?

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  2. deep

    deep New Member

    anyone can help me?

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

Share This Page

SUPPORT OUR WEBSITE, CLICK OUR ADS